# SDR AWXA200500106

- Difficulty date: December 24, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 55,400 hours, 37,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6546812175
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK GALVANIC CORROSION WAS FOUND ON UPPER AND LOWER SURFACE OF FLOOR SUPPORT AT LBL 38, BETWEEN BS 1007 AND BS 1014, WL 208.  MAINTENANCE REMOVED CORRODED FLOOR SUPPORT AT LBL 38, FROM BS 1007 TO BS 1014; FABRICATED A NEW REPLACEMENT FLOOR SUPPORT PER DWG 65-46812; INSTALLED REPAIR PARTS IAW B737-300 SRM 51-40-02.
